Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: vivid dreams galkeepinon

Posted by Capri on July 8, 2003, at 12:23:35

In reply to Re: vivid dreams Capri, posted by galkeepinon on July 7, 2003, at 21:30:53

Hi Gal,

I started taking 1/2 the dose of 37.5 mg for 3 weeks then went to 37.5. I tried taking 75mg on my 6th week but I got really depressed.

Effexor made be very hyper. I needed to take a Klonopin before bed. Headaches and dry mouth for first week. Gave me NO appetite!! Not sure I lost weight on the Effexor though because I do work-out. Didn't feel better on it so my doc switched it. My uncle's been on it for 4 years...he absolutely loves Effexor. Doubt he'll ever go off.

Keep us posted on your progress!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Capri thread:239735
URL: http://www.dr-bob.org/babble/20030708/msgs/240094.html